# SDR 2005FA0000706

- Difficulty date: January 13, 2005
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520BB
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Part serial: MFD0333
- Condition: Intermittent
- Location: Dynamic Braker
- Part time: 527 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT SELECTED GEAR UP AND NOTHING HAPPENED.  STILL INDICATING (3) GREEN LIGHTS LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE TECH TROUBLESHOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATION AT THIS TIME. (K)
